Translator Disclaimer
2009 Superhighness
Bjørn Kjos-Hanssen , Andrée Nies
Notre Dame J. Formal Logic 50(4): 445-452 (2009). DOI: 10.1215/00294527-2009-020

Abstract

We prove that superhigh sets can be jump traceable, answering a question of Cole and Simpson. On the other hand, we show that such sets cannot be weakly 2-random. We also study the class superhigh and show that it contains some, but not all, of the noncomputable K-trivial sets.

Citation

Download Citation

Bjørn Kjos-Hanssen . Andrée Nies . "Superhighness." Notre Dame J. Formal Logic 50 (4) 445 - 452, 2009. https://doi.org/10.1215/00294527-2009-020

Information

Published: 2009
First available in Project Euclid: 11 February 2010

zbMATH: 1204.03041
MathSciNet: MR2598873
Digital Object Identifier: 10.1215/00294527-2009-020

Subjects:
Primary: 03D28
Secondary: 03D32, 68Q30

Rights: Copyright © 2009 University of Notre Dame

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.50 • No. 4 • 2009
Back to Top